# SDR SWAA2022013164132

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 69,797 hours, 41,429 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL FWD EDGE HAS TWO HOLES ELONGATED 9 EACH TOTAL ON FWD EDGE. BOTH LH AND RH LEADING EDGE 3RD ONE BOTH SIDE COMING INDRD IF COUNTING LH TO RH 3RD HOLE AND 7TH HOLE ELONGATED MARKED PANEL ; 194E PANEL FWD EDGE HAS TWO HOLES ELONGATED 9 EACH TOTAL ON FWD EDGE. BOTH LH AND RH LEADING EDGE 3RD ONE OTH SIDE COMING INDRD IF CONTING LH TO RH 3RD HOLE AND 7TH HOLE ELONGATED MARKED PANEL / [01] REMOVED AND REPLACED 194E PANEL REF M/M 53-51-21
